# SDR UALA2009021000468

- Difficulty date: February 9, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,864 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (EEL SEAT MOUNTED) AT 12AB HAS A BROKEN LIGHT ASSY & CONNECTOR HARNESS.  REPLACED EEL LIGHT STRIP AND HARNESS AT SEAT 12AB.  CHECKS OKAY.
